# SDR IPXA2021102275204

- Difficulty date: September 23, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 87,734 hours, 18,447 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: APB7471
- Condition: Cracked
- Location: Center Aux Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER UPPER AUX TANK STRINGER 42 HAS  CRACKS BEWTEEN STA XCW=28.70 AND XCW=-57.REPAIRED CRACKED STRINGER 42 BEWTEEN STA XCW=28.70 AND XCW=-57 IAW DWG APB7471-1 AND MD-11 SRM 57-10-03 REPAIR 1 FIGURE201 REV 68. (MAJOR)
